# SDR 2006FA0000915

- Difficulty date: August 2, 2006
- Submitted: September 18, 2006
- Operation: General aviation
- Make and model: Boeing 767
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Cylinder
- Part number: 273T61027
- Condition: Damaged
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 273T61019
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: 209609/QN1) PIN HOLE THROUGH CYLINDER WALL.  PRESSURES CYCLES AND MATERIAL DEFECT. (K)
